# SDR MASA2009080200242

- Difficulty date: August 2, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- Aircraft time: 28,938 hours, 28,288 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIR SHUTTLE 7114 FROM RKS TO DEN.  ABORTED TAKEOFF AND RETURNED TO THE GATE DUE TO A LT MLG INDICATING IN TRANSIT.  MX REMOVED AND REPLACED LT MLG UPLOCK BOX AND DOOR SENSOR OPS GOOD.
